# SDR 95ZZZX585

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO520BA
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 646283
- Condition: Excess Wear
- Location: Cylinder
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND 2 EACH, PN 646283, VALVES OUT OF A FACTORY REMANUFACTURED ENGINE WITH TEST CELL BREAK-IN TIME ONLY.  (LESS THAN 3 HOURS).  THE VALVE STEM ENDS WERE THE ROCKER ARM CONTACTS, THE VALVES WERE WORN EXCESSIVELY.  THE VALVES WERE PITTED AND CONCAVE.
